Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 21, Pages 3443-3452
http://dx.doi.org/10.1155/IJMMS.2005.3443

A class of -conservative matrices

Faculty of Education, Inönü, Malatya 44280, Turkey

Received 7 April 2005; Revised 20 September 2005

Copyright © 2005 Celal Çakan and Hüsamettin Çoşkun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Celal Çakan and Hüsamettin Çoşkun, “A class of -conservative matrices,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 21, pp. 3443-3452, 2005. https://doi.org/10.1155/IJMMS.2005.3443.